Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math SinEnglish Ser

Search In Journal Title:

Abbravation: Acta Mathematica Sinica, English Series

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1007/s001040050792

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

On an entropy of ℤStackSubscript+/Subscript

Authors: Yu Jun Zhu Wen Da Zhang
Publish Date: 2014/02/15
Volume: 30, Issue: 3, Pages: 467-480
PDF Link

Abstract

In this paper a definition of entropy for ℤ + k k ≥ 2actions due to Friedland is studied Unlike the traditional definition it may take a nonzero value for actions whose generators have finite even zero entropy as single transformations Some basic properties are investigated and its value for the ℤ + k actions on circles generated by expanding endomorphisms is given Moreover an upper bound of this entropy for the ℤ + k actions on tori generated by expanding endomorphisms is obtained via the preimage entropies which are entropylike invariants depending on the “inverse orbits” structure of the systemSupported by National Natural Science Foundation of China Grant No 11071054 the Key Project of Chinese Ministry of Education Grant No 211020 the Program for New Century Excellent Talents in University Grant No 110935 and the Project Sponsored by the Scientific Research Foundation for the Returned Overseas Chinese Scholars State Education Ministry Grant No 11126011


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Exponential polynomials as solutions of certain nonlinear difference equations
  2. The bipolar quantum drift-diffusion model
  3. Free completely J ( ℓ ) -simple Semigroups
  4. An implicit degree ore-condition for pancyclicity of graphs
  5. A variation of a conjecture due to Erdös and Sós
  6. P-distances, q-distances and a generalized Ekeland’s variational principle in uniform spaces
  7. An oscillating operator related to wave equations in the block spaces
  8. Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space
  9. f -Colorings of some graphs of f -class 1
  10. On the Finite Convergence of Newton-type Methods for P 0 Affine Variational Inequalities
  11. Maximal integral over observable measures
  12. The semiclassical limit in the quantum drift-diffusion model
  13. Sharp estimates of p -adic hardy and Hardy-Littlewood-Pólya operators
  14. A class of normal weighted composition operators on the Fock space of ℂ n
  15. Lipschitz algebras and peripherally-multiplicative maps
  16. Isometric immersions into warped product spaces
  17. Orthogonality and quintic functional equations
  18. Global well-posedness for gKdV-3 in Sobolev spaces of negative index
  19. Self-dual weak Hopf algebras
  20. Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains
  21. Behavioral portfolio selection with loss control
  22. Ergodicity of Quasi-birth and Death Processes (I)
  23. The global attractor of a non-local PDE model with delay for population dynamics in ℝ n
  24. Immersed Hypersurfaces in the Unit Sphere S m +1 with Constant Blaschke Eigenvalues
  25. Liouville type theorems for a system of integral equations on upper half space
  26. Resolvability in circulant graphs
  27. Integrated Groups and Smooth Distribution Groups
  28. A note on lower bound of centered L 2 -discrepancy on combined designs
  29. Essential norms of weighted composition operators from weighted Bergman space to mixed-norm space on the unit ball
  30. Strong labelings of linear forests
  31. On universally left-stability of ɛ -isometry

Search Result: